Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tired all the time, drinking a lot of water, dizzy, shaky headaches

Tired all the time, drinking a lot of water, dizzy, shaky, headaches. I am male and 18 years old. Lately I ve been feeling extremely tired and drinking a lot more water than I normally do. It seems like every time I drink I just get more thirsty. Every time I ve gone outside in the cold (always below zero because of where I live) my arms and legs shake a lot, and my hands turn bright red. I m really skinny so that might have something to do with it, but I m always bundled up. I ve been getting a lot of headaches as well, and my heart rate is always extremely high. I smoke cigarettes, but not an excessive amount. I m not sure what it is, but it s getting pretty annoying.
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  1549
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

You seem to be having thyroid hormone problems, please get yourself evaluated by a good physician/endocrinologist.

Dr. Naveen Kumar
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor